Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stieltjes integration, spectral analysis and the locally-convex algebra $\left( {{\text{BV}}} \right)$


Author: Gregers L. Krabbe
Journal: Bull. Amer. Math. Soc. 71 (1965), 184-189
DOI: https://doi.org/10.1090/S0002-9904-1965-11277-0
MathSciNet review: 0178373
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. T. H. Hildebrandt, Definitions of Stieltjes integrals of the Riemann type, Amer. Math. Monthly 45 (1938), 265-278. MR 1524276
  • 2. G. L. Krabbe, Normal operators on the Banach space $L\spp(-\infty ,\,\infty )$. II, Unbounded transformations, Bull. Amer. Math. Soc. 66 (1960), 86-90. MR 114130
  • 3. J. R. Ringrose, On well-bounded operators. II, Proc. London Math. Soc. (3) 13 (1963), 613-638. MR 155185
  • 4. H. H. Schaefer, Spectral measures in locally convex algebras, Acta Math. 107 (1962), 125-173. MR 141992
  • 5. W. H. Sills, Arens multiplication and spectral theory, submitted for publication.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11277-0

American Mathematical Society